# SDR ABXA050259

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47392
- Aircraft time: 47,424 hours, 39,647 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RT GEAR UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR HANDLE PLACED IN UP POSITION. GREEN SAFE LIGHT WAS NOT ILLUMINATED.   AC FELT LIKE GEAR WAS UP. RECYCLED GEAR DOWN (SHOWED NORMAL INDICATION) THEN BACK UP AND GEAR UNSAFE LIGHT WENT OUT.  DEFERRED IAW FERRY PERMIT NR 022-05 AND GMM 07-04 FOR TRACKING AND GMM 04-04  CODE 05.  CLEARING ACTION: FOUND RT MLG DOOR FAILED (GO) GAUGE CHECK. ADJUSTED RT MLG DOOR LATCH ROLLER IAW MM32-31-04-2-0101 STEP 4.A (5) (A) OPS CHECKED GOOD. PERFORMED TEST OF LANDING GEAR POSITION AND WARNING IAW 32-60-00-2-0101  STEP 2.A.
